# SDR DALA2015121307570

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 38,900 hours, 26,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FASTENER ON RT SIDE ABOVE PYLON, BS 1087.  REPAIR WAS ACCOMPLISHED IAW PRI 542147-14, REV 0 AND COMPLIED WITH ER/A 542147-14 REV ORIGINAL.  LOG PAGE 2262164 FOR RESTRICTED REPAIR INSTRUCTIONS.
